67.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

worried

2 REPLIES 2
Border_Collies
Member

Re: worried

Maire is right Tri, we all went through numerous odd side effects whilst having treatment and it's easy to imagine something sinister.  The ache you mentioned though sounds more like a skeletal problem than a side effect.  I have sacroilliac joint problems and I too get the same symptoms you mention - nothing to do with cancer or chemo.  Have you done something that may have put your lower back out?  Might be worth having it checked out by an Osteopath.  Hope the rest of your treatment goes smoothly.  Good luck.

B

Mindy63
Member

Re: worried

Odd aches are very normal on this chemo drug. My legs and hips really throbbed. Ialso had the horrid mouth. Around 1o days Things started to resolve.Try not to worry. It's unpleasant but it will pass.

tri
Member

worried

Hi I am 14 days post first docetaxol had a few aches and pains and rotten mouth but really worried about an ache at bottom of back pelvis and top of both thighs is this normal has anyone else had this . Thank you .